gastroenterologist-icon
Stomach upset
Feeling cold. Shivering. No energy. Slight fever. Diarrhoea. Dizzy. Since yesterday night 2am. Had Digene twice but it is not helping much.
3380 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello There, I can understand your concern. digene is a antacid and it doesn't help much in loose stools. take a tab. paracetamol 650 for fever and chills and consult a general physician in person. you might need a course of antibiotics. Drink lots of water and electral. coconut water will also be helpful. Best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. You are probably having viral gastroenteritis. Digne wont help. Take tab CALPOL 650mg for fever every 6-8 hourly. Take plenty of liquids orally to prevent dehydration. And take ORS 1 sachet mixed with 1 lit of water after every loose motions or as many times possible. These should help you.
Next Steps
If the problem persists beyond 2 days, contact a local physician.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Stomach upset and fever Upset stomach after eating Medicine for upset stomach
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.